Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Positively curved Kaehler submanifolds

Author: Antonio Ros
Journal: Proc. Amer. Math. Soc. 93 (1985), 329-331
MSC: Primary 53C55; Secondary 53C40
MathSciNet review: 770547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that if the holomorphic curvature of a compact Kaehler submanifold in the complex projective space is bigger than $ \tfrac{1}{2}$, then it is totally geodesic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 53C40

Retrieve articles in all journals with MSC: 53C55, 53C40

Additional Information

PII: S 0002-9939(1985)0770547-9
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia